@inproceedings{78da5db6bf1344dbb5b4c6948e5537c4,
title = "Testing reachability and stabilizability of systems over polynomial rings using Gr{\"o}bner bases",
author = "L.C.G.J.M. Habets",
year = "1994",
language = "English",
isbn = "3-05-501661-0",
volume = "2",
series = "Mathematische Forschung",
publisher = "Akademie Verlag",
pages = "189--192",
editor = "U. Helmke and R. Mennicken and J. Saurer",
booktitle = "Systems and Networks: Mathematical Theory and Applications (Proceedings, Regensburg, Germany, August 2-6, 1993)",
note = "10th International Symposium on Mathematical Theory of Networks and Systems (MTNS 1993), MTNS 1993 ; Conference date: 02-08-1993 Through 06-08-1993",
}